RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2008, Volume 199, Number 3, Pages 3–24 (Mi msb3836)  

This article is cited in 5 scientific papers (total in 5 papers)

Affine toric $\operatorname{SL}(2)$-embeddings

S. A. Gaifullin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: In the theory of affine $\operatorname{SL}(2)$-embeddings, which was constructed in 1973 by Popov, a locally transitive action of the group $\operatorname{SL}(2)$ on a normal affine three-dimensional variety $X$ is determined by a pair $(p/q,r)$, where $0<p/q\le1$ is a rational number written as an irreducible fraction and called the height of the action, while $r$ is a positive integer that is the order of the stabilizer of a generic point. In the present paper it is shown that the variety $X$ is toric, that is, it admits a locally transitive action of an algebraic torus if and only if the number $r$ is divisible by $q-p$. For that, the following criterion for an affine $G/H$-embedding to be toric is proved. Let $X$ be a normal affine variety, $G$ a simply connected semisimple group acting regularly on $X$, and $H\subset G$ a closed subgroup such that the character group $\mathfrak X(H)$ of the group $H$ is finite. If an open equivariant embedding $G/H\hookrightarrow X$ is defined, then $X$ is toric if and only if there exist a quasitorus $\widehat T$ and a $(G\times\widehat T)$-module $V$ such that $X\stackrel G\cong V//\widehat T$. In the substantiation of this result a key role is played by Cox's construction in toric geometry.
Bibliography: 12 titles.

DOI: https://doi.org/10.4213/sm3836

Full text: PDF file (553 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2008, 199:3, 319–339

Bibliographic databases:

UDC: 512.745.2
MSC: Primary 14M25; Secondary 14L30, 14M17, 52B20
Received: 06.02.2007

Citation: S. A. Gaifullin, “Affine toric $\operatorname{SL}(2)$-embeddings”, Mat. Sb., 199:3 (2008), 3–24; Sb. Math., 199:3 (2008), 319–339

Citation in format AMSBIB
\Bibitem{Gai08}
\by S.~A.~Gaifullin
\paper Affine toric $\operatorname{SL}(2)$-embeddings
\jour Mat. Sb.
\yr 2008
\vol 199
\issue 3
\pages 3--24
\mathnet{http://mi.mathnet.ru/msb3836}
\crossref{https://doi.org/10.4213/sm3836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2409490}
\zmath{https://zbmath.org/?q=an:1171.14036}
\elib{http://elibrary.ru/item.asp?id=20359309}
\transl
\jour Sb. Math.
\yr 2008
\vol 199
\issue 3
\pages 319--339
\crossref{https://doi.org/10.1070/SM2008v199n03ABEH003922}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257185400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-47949096132}


Linking options:
  • http://mi.mathnet.ru/eng/msb3836
  • https://doi.org/10.4213/sm3836
  • http://mi.mathnet.ru/eng/msb/v199/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Arzhantsev, S. A. Gaifullin, “Cox rings, semigroups and automorphisms of affine algebraic varieties”, Sb. Math., 201:1 (2010), 1–21  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Arzhantsev I., Gaifullin S., “Homogeneous toric varieties”, J. Lie Theory, 20:2 (2010), 283–293  mathscinet  zmath  isi  elib
    3. Arzhantsev I., Liendo A., “Polyhedral divisors and SL$_2$-actions on affine T-varieties”, Mich. Math. J., 61:4 (2012), 731–762  crossref  mathscinet  zmath  isi  elib  scopus
    4. Arzhantsev I. Flenner H. Kaliman S. Kutzschebauch F. Zaidenberg M., “Flexible Varieties and Automorphism Groups”, Duke Math. J., 162:4 (2013), 767–823  crossref  mathscinet  zmath  isi  elib  scopus
    5. A. M. Meirmanov, A. A. Gerus, S. A. Gritsenko, “Usrednennye modeli izotermicheskoi akustiki v konfiguratsii uprugoe telo–porouprugaya sreda”, Matem. modelirovanie, 28:12 (2016), 3–19  mathnet  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:294
    Full text:90
    References:27
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019